# SDR SIMA201804130002

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14528364007
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RT OMEGA BEAM, INBD SUPPORT BETWEEN FRAMES 47 AND 48.  FABRICATED A REPAIR IAW SRM 53-23-02. .INSTALLED IAW SRM 53-23-02, 51-40-02, CPM 51-21-05, 51-21-06,AND 51-61-00.
